Sotalol treatment in a case of chaotic atrial tachycardia causing dilated cardiomyopathy DILATE KARDIYOMIYOPATI'YE YOL ACAN KAOTIK ATRIYAL TASIKARDI OLGUSUNUN SOTALOL ILE TEDAVISI


Sarioglu A., Akalin F., Eroglu A. G.

Turk Kardiyoloji Dernegi Arsivi, cilt.24, sa.8, 1996 (SCI Expanded İndekslerine Giren Dergi) identifier

  • Cilt numarası: 24 Konu: 8
  • Basım Tarihi: 1996
  • Dergi Adı: Turk Kardiyoloji Dernegi Arsivi

Özet

Chaotic atrial tachycardia is usually seen associated with chronic obstructive pulmonary disease in adult patients. It is a rare arrhythmia problem in pediatric and infantile patients. Tachyarrhythmia may present with dilated cardiomyopathy in infancy. We diagnosed chaotic atrial tachycardia in a 2.5-month old patient admitted with dilated cardiomyopathy. Sotalol 3.5 mg/kg in combination with digoxin was started and the dosage was increased to 7.5 mg/kg in accordance with the heart rate. Cardiomyopathy had resolved in two months and the rhythm reverted to sinus in five months. We did not observe any side effects.